Access count of this item: 92

Files in This Item:
File Description SizeFormat 
0906-7.pdf1.11 MBAdobe PDFView/Open
Title: 規則限定Resolutionにより証明可能な命題論理式の複雑さ(アルゴリズムと計算量理論)
Authors: MIYANO, Eiji
IWAMA, Kazuo
Author's alias: 宮野, 英次
岩間, 一雄
Issue Date: Apr-1995
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 906
Start page: 47
End page: 54
URI: http://hdl.handle.net/2433/59462
Appears in Collections:0906 アルゴリズムと計算量理論

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.